RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 150, Number 6, Pages 1206–1209 (Mi dan28206)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

The impossibility in Euclidean $3$-space of a complete regular surface with a negative upper bound of the Gaussian curvature

N. V. Efimov

Lomonosov Moscow State University

Full text: PDF file (551 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 02.06.1963

Citation: N. V. Efimov, “The impossibility in Euclidean $3$-space of a complete regular surface with a negative upper bound of the Gaussian curvature”, Dokl. Akad. Nauk SSSR, 150:6 (1963), 1206–1209

Citation in format AMSBIB
\Bibitem{Efi63}
\by N.~V.~Efimov
\paper The impossibility in Euclidean $3$-space of a complete regular surface with a negative upper bound of the Gaussian curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 150
\issue 6
\pages 1206--1209
\mathnet{http://mi.mathnet.ru/dan28206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0150702}
\zmath{https://zbmath.org/?q=an:0135.40001}


Linking options:
  • http://mi.mathnet.ru/eng/dan28206
  • http://mi.mathnet.ru/eng/dan/v150/i6/p1206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Efimov, “Surfaces with a slowly changing negative curvature”, Russian Math. Surveys, 21:5 (1966), 1–55  mathnet  crossref  mathscinet  zmath
    2. È. R. Rozendorn, “Weakly irregular surfaces of negative curvature”, Russian Math. Surveys, 21:5 (1966), 57–112  mathnet  crossref  mathscinet  zmath
    3. È. G. Poznyak, “Isometric immersions of two-dimensional Riemannian metrics in euclidean space”, Russian Math. Surveys, 28:4 (1973), 47–77  mathnet  crossref  mathscinet  zmath
    4. A. A. Borisenko, E. V. Petrov, “Surfaces in the Three-Dimensional Heisenberg Group on Which the Gauss Map Has Bounded Jacobian”, Math. Notes, 89:5 (2011), 746–748  mathnet  crossref  crossref  mathscinet  isi
    5. V. A. Zorich, “On the measure of conformal difference between Euclidean and Lobachevsky spaces”, Sb. Math., 202:12 (2011), 1825–1830  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Number of views:
    This page:87
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020